# SDR DALA2023080206261

- Difficulty date: July 22, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,163 hours, 42,922 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 GOUGE ON PREVIOUS REPAIR DOBLER FWD LOWER CORNER AT AFT CARGO COMPARTMENT DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00049: PREVIOUS REPAIR DOBLER FWD LOWER CORNER AT AFT CARGO COMPARTMENT DOOR WAS ADJUSTED PER B757-200 SRM 52-30- 01-2R PROCEDURE 4 REPAIR 4 AND DAMAGE (GOUGE) WAS REMOVED. (2879738)
